# SDR SWAA020237

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 31,672 hours, 31,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER TIE CLIP CRACKED AT BS 706, STR 11L.  REMOVED AND REPLACED TIE CLIP PER SRM AND SWA TI.
